# SDR 95ZZZX3484

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8711
- Make and model: Beech E18S
- Aircraft serial: BA384
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Nut
- Part number: 2214
- Condition: Bolt Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO BASE AFTER TAKEOFF BECAUSE THE LANDING GEAR WOULD NOT RETRACT.  THE PILOT REPORTED 3 GREEN DOWN AND LOCKED LIGHTS UPON LANDING.  SHORTLY AFTER LANDING, THE NOSE GEAR COLLAPSED.  INSPECTION SHOWED THE BOLTS THAT HOLD THE NOSE GEAR RETRACT NUT AND TUBE PUSH/PULL HAD FAILED.
